Mathematical Articles

 

Articles 1 to 14

 

1. G. Grätzer and E. T. Schmidt, On a problem of M. H. Stone, Acta Math. Acad. Sci. Hungar. 8 (1957), 455-460.
2. G. Grätzer and E. T. Schmidt, On the Jordan-Dedekind chain condition, Acta Sci. Math. (Szeged) 18 (1957), 52-56.
3.

G. Grätzer and E. T. Schmidt, Über die Anordnung von Ringen (German), Acta Math. Acad. Sci. Hungar. 8 (1957), 259-260.

4. G. Grätzer and E. T.szt. Schmidt, Ideals and congruence relations in lattices. I. (Hungarian), Magyar Tud. Akad. Mat. Fiz. O Közl. 7 (1957), 93-109.
5. G. Grätzer and E. T. Schmidt, Ideals and congruence relations in lattices. II. (Hungarian), Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 7 (1957), 417-434.
6. G. Grätzer and E. T. Schmidt, On the lattice of all join-endomorphisms of a lattice, Proc. Amer. Math. Soc. 9 (1958), 722-726.
7. G. Grätzer and E. T. Schmidt, Characterizations of relatively complemented distributive lattices, Publ. Math. Debrecen 5 (1958), 257-287.
8. G. Grätzer and E. T. Schmidt, Two notes on lattice-congruences, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 1 (1958), 83-87.
9. G. Grätzer and E. T. Schmidt, On ideal theory for lattices, Acta Sci. Math. (Szeged) 19 (1958), 82-92.
10. G. Grätzer and E. T. Schmidt, Ideals and congruence relations in lattices, Acta Math. Acad. Sci. Hungar. 9 (1958), 137-175.
11. G. Grätzer and E. T. Schmidt, On the generalized Boolean algebra generated by a distributive lattice, Indag. Math. 20 (1958), 547-553.
12. G. Grätzer and E. T. Schmidt, An associativity theorem for alternative rings, Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 (1959), 259-264.
13. G. Grätzer, Standard ideals (Hungarian), Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 9 (1959), 81-97.
14. G. Grätzer and E. T. Schmidt, On a theorem of Gábor Szász (Hungarian), Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 9 (1959), 255-258.